MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW RA CATH KIT: 20 GA X 1-3/4"; WIRE GUIDE CATHETER

ARROW INTERNATIONAL INC. ARROW RA CATH KIT: 20 GA X 1-3/4"; WIRE GUIDE CATHETER
Model Number IPN037063
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
The complaint is reported as: respiratory therapist at bedside to insert arterial onto right radius.Reports that once inserted the arterial line wouldn't read so they removed catheter.Upon removal it was noted that approximately 2 centimeters of the plastic tip was missing.Ed resident did perform bedside us (ultrasound) to see if foreign body could be identified , nothing noted on us.No patient harm or injury reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW RA CATH KIT: 20 GA X 1-3/4"
Common Device Name
WIRE GUIDE CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key12656533
Report Number9680794-2021-00534
Device Sequence Number4647733
Product Code DQX
UDI-Device Identifier20801902121534
UDI-Public20801902121534
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K810675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model NumberIPN037063
Device Catalogue NumberAK-04020
Device Lot Number13F21E0305
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2021
Supplement Date Received by Manufacturer11/10/2021
Initial Report FDA Received Date10/19/2021
Supplement Report FDA Received Date11/11/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown